HealthCareAisle Allergy Relief - Fexofenadine Hydrochloride Tablets USP 180 mg – 180...

$31.70 $23.88 (25% off)

Buy Now @ Amazon

HealthCareAisle Allergy Relief - Fexofenadine Hydrochloride Tablets USP 180 mg – 180 Tablets – Allergy Medication Non-Drowsy 24-Hour Allergy Relief

  • Fexofenadine is a non-drowsy allergy medicine that provides effective relief from indoor and outdoor allergies
  • Our Fexofenadine Hydrochloride is an antihistamine that temporarily relieves allergy symptoms due to hay fever or other upper respiratory allergies such as runny nose; itchy, watery eyes; sneezing; and itching of the nose or throat
  • Comparable to the national brand: Has the same active ingredient as Allegra Allergy 24 Hour Tablets
  • Fexofenadine tablets provide 24 hours of allergy relief
  • Take one 180 mg tablet with water once a day; do not take more than 1 tablet in 24 hours; see package label for warnings, directions and other important information; use only as directed
Product Price History
Date & Time UTC Sale Price Regular Price Savings Amount Savings Percentage Number of Sellers Range Low Range High
12/31/2021 1:07:27 AM $23.88 $31.70 $7.82 25% 1 N/A N/A
12/30/2021 6:07:34 PM $23.88 $31.70 $7.82 25% 1 N/A N/A
Community Deal Talk